# SDR IPXA09855440

- Difficulty date: January 25, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SEQ 814-W4-29 RT WING L/E EXTERNAL DOUBLER AT STA XFS 409 FAILED APPENDIX H EVALUATION (NOT ENOUGH ROWS OF FASTENERS).  FABRICATED DOUBLER REPAIR AND FILLER IAW G12609 REV IR.  INSTALLED REPAIR DOUBLER IAW REO G12609 REV IR.
